The Annals of Statistics
- Ann. Statist.
- Volume 32, Number 6 (2004), 2412-2443.
Nonparametric estimation of an additive model with a link function
This paper describes an estimator of the additive components of a nonparametric additive model with a known link function. When the additive components are twice continuously differentiable, the estimator is asymptotically normally distributed with a rate of convergence in probability of n−2/5. This is true regardless of the (finite) dimension of the explanatory variable. Thus, in contrast to the existing asymptotically normal estimator, the new estimator has no curse of dimensionality. Moreover, the estimator has an oracle property. The asymptotic distribution of each additive component is the same as it would be if the other components were known with certainty.
Ann. Statist., Volume 32, Number 6 (2004), 2412-2443.
First available in Project Euclid: 7 February 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Horowitz, Joel L.; Mammen, Enno. Nonparametric estimation of an additive model with a link function. Ann. Statist. 32 (2004), no. 6, 2412--2443. doi:10.1214/009053604000000814. https://projecteuclid.org/euclid.aos/1107794874